# SDR AALA20101116TUL04

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 49,095 hours, 6,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23C ESCAPE PATH LIGHT MISSING LEN.  REPLACED LENS FOR ESCAPE PATH LIGHT AT ROW 23C.  OPS CHECK NORMAL.
